MathSciNet Relay Station
MathSciNet bibliographic data
MR797889 90C11 (90C35)
Padberg, M. W.; Van Roy, T. J.; Wolsey, L. A. Valid linear inequalities for fixed charge problems. Oper. Res. 33 (1985), no. 4, 842–861.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement